# SDR USAA2010011490101

- Difficulty date: January 13, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 30,132 hours, 12,106 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A7979
- Condition: Defective
- Location: R1 Door
- Part time: 35,425 hours, 14,154 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 152 - PDX - PHX - EMERGENCY LIGHTS - FORWARD EMERGENCY POWER SUPPLY UNIT (EPSU) FAILED PERFORMANCE OF TEST OF EMERGENCY LIGHTS.  INDICATES EXTERIOR LIGHTS FAULT STEP 7.  REMOVED AND REPLACED R1 SLIDE PACK ASSEMBLY IAW TASK CARD R1C25305.  OPERATIONAL CHECK WAS GOOD.
